A male asked:
Disclaimer

i was on accutane for 5 months. new spots showed up within few days of ending treatment, missed 8 days of medication before 6th month. ok decision?

1 doctor answer
Dr. Christine Hom
30 years experience Pediatrics
Stopping medication: Consider restarting the Accutane. You should be able to replicate your prior experience.
Answered on Sep 16, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old female asked:
Dr. Hilary Petersel
18 years experience Pediatrics
Nothing: Just continue to take the medication as prescribed. You can not double up or take additional medication of Accutane. You can use a topical cleanser ... Read More
A member asked:
Dr. Michael Fisher
32 years experience Dermatology
Dark Spot: You have to protect your skin from the sun to avoid getting dark spots. But once the dark spots appear, it is possible to treat them. Potential over-t ... Read More
A 22-year-old male asked:
Dr. Glenn Messina
35 years experience Aesthetic Medicine
No peel: Accutane makes you very sensitive to the peels and lasers for that matter. It is not advisable to have that peel until you are off the Accutane for a ... Read More
A member asked:
Dr. James Seward
22 years experience Dermatology
Sounds : Sounds like you might have either darier's disease or hailey-hailey? There are several treatments that can help for these conditions but no cure. Th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month